VOL. 2 · NO. 1 | 2008
P.G. Walsh
Albanian J. Math. 2 (1), 3-6, (2008) DOI: 10.51286/albjm/1204784496 Open Access
KEYWORDS: Pell equation, 11D09, 11D85
Cemil Tunç
Albanian J. Math. 2 (1), 7-13, (2008) DOI: 10.51286/albjm/1204784734 Open Access
KEYWORDS: Non-autonomous differential equation, sixth order, instability, 34D05, 34D20
Muhammad Aslam Noor
Albanian J. Math. 2 (1), 15-25, (2008) DOI: 10.51286/albjm/1204784853 Open Access
KEYWORDS: Wiener-Hopf equations, Nonexpansive mappings, Relaxed (γ,r)-Cocoercive mappings, variational inequalities, ‎Hilbert spaces, 49J40, 90C33
S. Purkait, B. Sury
Albanian J. Math. 2 (1), 27-32, (2008) DOI: 10.51286/albjm/1204784959 Open Access
KEYWORDS: binomial coefficients, difference operators, 11B65, 05A19
Enkelejd Hashorva, Jürg Hüsler
Albanian J. Math. 2 (1), 33-43, (2008) DOI: 10.51286/albjm/1204785156 Open Access
KEYWORDS: The number of near m–extremes, upper order statistics, Point processes, weak and almost sure limit results, 60F15, 60G70
Back to Top